# SDR SWAA2021092004270

- Difficulty date: August 6, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED AT STAB STA 120.30 AND 35 INCH FROM FRONT SPAR LOWER FLANGE INBOARD SIDE LT HORIZONTAL STAB ; 2021-373091 / [01] EVALUATED ALLOWABLE DAMAGE LIMITS ON INSPAR RIB LOC AT STAB STA 120.30 AND 35 INCH FROM FRONT SPAR LOWER FLANGE INBOARD SIDE LT HORIZONTAL STAB AND CRACK IS NOT PERMITTED IAW B-737-700 SRM 55-10-09-1A-1; MUST BE REPAIRED. MEASURES OF CRACK IS 0.498 INCH; TOOL USED:DIGITAL CALIPER; P/N:500-197-30; S/N:A18135101; DUE DATE: 06-AUG-22.; [02] STEP 1 COMPLETED; [03] PERFORMED CUT OUT ON LOWER CHORD (1E/A FASTENER HOLE) AND ON VERTICAL STIFFENER OF THE RIB LOC STAB STA 120.30 AND 35 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-5 REPAIR 5; [09] PERFORMED LAYOUT ON REPAIR AREA LOC INSPAR RIB AT STAB STA 120.30 AND 35 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-5 REPAIR 5;[16] INSTALLED PERMANENT REPAIR ON INSPAR RIB LOC. STA 120.30 AT 35 INCH FROM FRONT SPART LOWER FLANGE INBORD SIDE LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-5 REPAIR 5; [17] STEP 16 COMPLETED  RII ACCOMPLISHED; [18] PERFORMED PERMANENT REPAIR LOCATED INSPAR RIB AT STAB STA 120.30 AND 35 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-5 REPAIR 5.; [19] COMPLETED PERMANENT REPAIR LOCATED INSPAR RIB AT STAB STA 120.30 AND 35 INCH FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B-737-700 SRM 55-10-09-2R-5 REPAIR 5 RII
